Is the risk for HIV still considered zero if I had Insertive oral with a Asian csw at a massage parlor that has syphillis or possibly other stds?
It's just that all my symptoms are scaring me big time. I have tested NEG for all but HSVI. Then two weeks or less had the rash on palm of hand like a syphillis rash. Any ideas of what would or could cause false negative results for other STDs? Could a chancre look like just an abrasion or 1mm purple bruise? I had one on my penis glans that showed up about a week or so after unprotected oral. I took Cipro for 14 days (prior to testing)12 days post exposure and have read on CDC and Mayo Clinic website that Chemo therapy drugs (cipro is also a chemo drug) can cause false negative HIV results and can also delay symptoms of syphillis. It's been almost 4 months since this happened and I'm not getting any better. Here are some of my symptoms: Extreme fatigue, muscle weakness, perifral neropathy, red itchy eyes, night sweats every night, white tongue, rough texture on tongue,dry mouth at night only, clumsy feeling when moving, had diareaha for two weeks initially, ( could have been the antibiotics) suddenly I've been very sensitive to any lights, penis skin and groin area very dry,my whole body is now very dry including hair, mouth , eyes, etc. I know you'll say "we don't discuss symptoms" but it's the big pic and I need help! I also have what kinda looks like a fissure on anus. Probably because that crazy massage lady kinda jabbed me with her finger. Not part of the plan btw... Anyone ever had a severe reaction to the massage oil perhaps? I also wonder if the Cipro messed me up. The side effects of Floraquinalones can be brutal as far as nerve damage and many other side effects. Plus it's not really ever used to treat STDs so I'm mad that my dr. called that in for me. I took a total of 14 grams of it. He also put my on 1000 mg of Azthromiacin and I got a shot of rocephine. My skin on the glans of my penis are definitely not the same as pre exposure. Scrotem is also usually red now too, and when I ejuculate my testicles bother me after. Anus has been red ever since too. Yeah!Geez! This guy has some issues.... My ears constantly have a ringing noise going on. Nerve damage from cipro? I'm telling you this is strange. I know about anxiety and sure a part of what I have is anxiety, rightly so though. I've always been able to overcome anxiety in the past with exercise. But this isn't going away this time and I'm just needing some expert help please. What do I have if the tests show - for all? BTW I appreciate this group and all involved. I've just had a CT scan yesterday too, along with CBC. I was thinking about HSV1 related encephalitis or Syphillis encephalitis. Have all the symptoms for that too. I think the Cipro did me in in a way. My personality has changed since this has happened to me it's almost like I've been poisoned in a way. My behavior isn't what it was pre exposure.IDK what to do anymore, I hardly leave the house. Been difficult to swallow too, my skin is sensitive to cold and I have intolerance to heat, the sun feels like it is sizzling my skin. I get fatigued in just a few minutes.
My skin is cold, throat is tight, back of neck seems stiff. Please if any one has any ideas please speak up.